First 90 Days of Finasteride (PICS) | HairLossTalk Forums

First 90 Days of Finasteride (PICS)

Discussion in 'Success Stories' started by 2Young4This, Mar 14, 2016.

  1. 2Young4This

    2Young4This Member

    Joined:
    Dec 5, 2015
    Messages:
    32
    Likes Received:
    6
    Dislikes Received:
    0
    Hi All,

    I posted a thread on my progress before, but didn't include pics. I scrolled through my phone and was able to find 2 pictures of me right as I was starting finasteride (the hiking and post wisdom teeth surgery photos) and one at the end of the 90 days (selfie).

    As you can see, my hair was significantly lighter at the front and sides, you could see right through it. Now, it is thick and strong all over!

    Let's see how much longer I can continue with treatment...I'm not really sure, but I feel like my sex drive has gone down a bit over the last 2 weeks.

    Cheers,

    Henry


    FullSizeRender 6.jpg FullSizeRender 5.jpg FullSizeRender 7.jpg
     
    Ilia and Oro like this.
  2. HillTopLumber

    HillTopLumber Established Member My Regimen

    Joined:
    Feb 29, 2016
    Messages:
    444
    Likes Received:
    220
    Dislikes Received:
    7
    My Regimen:
    My Regimen
    My Regimen

    It really improved your hair density! I'm starting finasteride soon and your post is making me want to start it even more :D
     
    Oro likes this.
  3. transam

    transam Established Member My Regimen

    Joined:
    Sep 18, 2015
    Messages:
    303
    Likes Received:
    83
    Dislikes Received:
    7
    My Regimen:
    My Regimen
    My Regimen
    Well aren't you a handsome fellow...
     
  4. Afro_Vacancy

    Afro_Vacancy Senior Member My Regimen

    Joined:
    Dec 12, 2015
    Messages:
    9,363
    Likes Received:
    12,344
    Dislikes Received:
    124
    My Regimen:
    My Regimen
    My Regimen
    Congratulations !
     
  5. 2Young4This

    2Young4This Member

    Joined:
    Dec 5, 2015
    Messages:
    32
    Likes Received:
    6
    Dislikes Received:
    0
    It sure has! The hair regrowth is truly astounding. Unfortunately, I am going to take a 2 week break to see how I feel without finasteride. I've been having some weird sexual side effects over the last 2 weeks..I can discuss with more detail over PM.

    - - - Updated - - -

    Much appreciated!

    - - - Updated - - -

    Thank you! Going to take a 2 week break due to some weird side effects, need to figure some things out.
     
  6. mypoortemples23

    Joined:
    Mar 16, 2016
    Messages:
    26
    Likes Received:
    0
    Dislikes Received:
    0
  7. g.i joey

    g.i joey Senior Member

    Joined:
    Oct 8, 2014
    Messages:
    3,662
    Likes Received:
    1,870
    Dislikes Received:
    102
    hey man, if you dont mind me asking what side effects are you experiencing?
     
  8. 2Young4This

    2Young4This Member

    Joined:
    Dec 5, 2015
    Messages:
    32
    Likes Received:
    6
    Dislikes Received:
    0
    Please see my new thread here:
    http://www.hairlosstalk.com/interac...eeding-Advice)?p=1307924&posted=1#post1307924

    Unfortunately the side effects are too strong and noticeable. I might stop finasteride for good, despite the fantastic results.

    - - - Updated - - -

    Thank you very much! It sure did grow all of my hair back, what an unbelievable drug. The cons outweigh the pros for me though, I'm currently on a break from it, and might be stopping for good. Having beautiful hair is very important to me, but having a healthy sex life is much more important.
     
  9. Cold Winter

    Cold Winter New Member

    Joined:
    Mar 11, 2016
    Messages:
    15
    Likes Received:
    2
    Dislikes Received:
    0
    You look great man.
     
  10. Pavi

    Pavi Senior Member My Regimen

    Joined:
    Dec 16, 2015
    Messages:
    1,368
    Likes Received:
    602
    Dislikes Received:
    28
    My Regimen:
    My Regimen
    My Regimen
    What are your sides?
     
  11. 2Young4This

    2Young4This Member

    Joined:
    Dec 5, 2015
    Messages:
    32
    Likes Received:
    6
    Dislikes Received:
    0
    Thanks so much! Hopefully I can keep most of the hair with Rogaine only; had to quit Finasteride due to side effects.

    - - - Updated - - -

    Pavi, please see my new thread here:
    http://www.hairlosstalk.com/interact...=1#post1307924
     
  12. Oro

    Oro Established Member My Regimen

    Joined:
    Dec 9, 2017
    Messages:
    125
    Likes Received:
    20
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
  13. kaustubh.s

    kaustubh.s Established Member My Regimen

    Joined:
    Nov 27, 2017
    Messages:
    117
    Likes Received:
    22
    Dislikes Received:
    14
    My Regimen:
    My Regimen
    My Regimen
    Guys I'm taking finasteride1mg ED for almost 3 months
    I saw some improvement in density initially but now after 3 months I'm shedding like crazy and my hairline has thinned out a lot
    Is it the regular finasteride shed or something else

    Has anyone faced shedding after 3 months of finasteride??

    Please reply
     
  14. ElEdward777

    ElEdward777 New Member My Regimen

    Joined:
    Apr 7, 2018
    Messages:
    5
    Likes Received:
    1
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Some people say that shedding can happen with finasteride.
     
  15. Yakitori

    Yakitori Established Member My Regimen

    Joined:
    Mar 30, 2018
    Messages:
    354
    Likes Received:
    117
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    What? You had time to get noticeable density and a crazy shed within 3 months of taking your first pill?
     

Share This Page